Why do I have white patches after Cosmelan 1 and 2 (Photos)

5 days after my cosmelan peel I have light patches. I don't know if I should continue use of cosmelan 2. I use a moisturizing spf50+ and aqueous cream when I feel my face is dry. My face feels smooth. I didn't use the hydra-k factor cream because I was reacting to it. I'm loving the texture but not the color. I am still peeling in some areas of my face. Is this normal discoloration/hypopigmentation normal? Do I discontinue use?

Doctor Answers 1

White spots after Cosmelan peeling

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would wait before continuing more of the therapy to see if the differential in color resolves. In the meantime, apply Elevase Moisture Booster to help heal the skin. 

Best, 

Dr. Karamanoukian

Los Angeles

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.